Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 11, NWS Miami, FL

March 13, 2017

NWS Miami, FL issued this small craft advisory at Mar 13, 2017, 11:00 AM EDT. It took effect at Mar 13, 2017, 8:00 PM EDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2017, 11:00 AM EDT (15:00 UTC)
In effect from
Mar 13, 2017, 8:00 PM EDT
Expired
Mar 16, 2017, 2:00 AM EDT
In force
54 hr
Issued by
NWS Miami, FL

The text

As transmitted.

884 
WHUS72 KMFL 131500
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1100 AM EDT MON MAR 13 2017

AMZ650-651-670-671-132300-
/O.NEW.KMFL.SC.Y.0011.170314T0000Z-170315T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1100 AM EDT MON MAR 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
WEDNESDAY.

* WINDS...SOUTH TO SOUTHWEST WEST WINDS 15 TO 25 KT WITH GUSTS UP
  TO 30 KT. 

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
9 follow-up statements
401 
WHUS72 KMFL 131954
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT MON MAR 13 2017

GMZ656-657-676-141600-
/O.EXB.KMFL.SC.Y.0011.170314T0800Z-170315T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
354 PM EDT MON MAR 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EDT TUESDAY.


* WINDS...NORTHWEST 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-141600-
/O.CON.KMFL.SC.Y.0011.170314T0000Z-170315T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
354 PM EDT MON MAR 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT WEDNESDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
895 
WHUS72 KMFL 140806
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
406 AM EDT TUE MAR 14 2017

AMZ650-651-670-671-141615-
/O.EXT.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
406 AM EDT TUE MAR 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-141615-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170315T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
406 AM EDT TUE MAR 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
288 
WHUS72 KMFL 141343
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
943 AM EDT TUE MAR 14 2017

GMZ656-657-676-150000-
/O.EXT.KMFL.SC.Y.0011.000000T0000Z-170315T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
943 AM EDT TUE MAR 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WINDS...NORTHWEST AROUND 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-150000-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
943 AM EDT TUE MAR 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
978 
WHUS72 KMFL 141949
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT TUE MAR 14 2017

GMZ656-657-676-151000-
/O.EXT.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
349 PM EDT TUE MAR 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WINDS...NORTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-151000-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
349 PM EDT TUE MAR 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
833 
WHUS72 KMFL 150748
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
348 AM EDT WED MAR 15 2017

AMZ650-651-670-671-151600-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
348 AM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-151600-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
348 AM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
287 
WHUS72 KMFL 151354
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
954 AM EDT WED MAR 15 2017

AMZ650-651-670-671-160000-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
954 AM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHWEST AROUND 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-160000-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
954 AM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
667 
WHUS72 KMFL 152013
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT WED MAR 15 2017

AMZ650-651-670-671-160415-
/O.EXT.KMFL.SC.Y.0011.000000T0000Z-170316T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
413 PM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-160000-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
413 PM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 25 KTS.

* SEAS...3 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
590 
WHUS72 KMFL 152344
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
744 PM EDT WED MAR 15 2017


GMZ656-657-676-160045-
/O.EXP.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
744 PM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

REGIONAL WINDS HAVE FALLEN BELOW ADVISORY CRITERIA, THEREFORE THE
SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. SMALL 
CRAFT SHOULD STILL EXERCISE CAUTION FOR WINDS OF 15-20 KNOTS.

$$

AMZ650-651-670-671-160600-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
744 PM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
847 
WHUS72 KMFL 160023
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
823 PM EDT WED MAR 15 2017

AMZ650-651-670-671-160600-
/O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
823 PM EDT WED MAR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 13, 10:09 AM EDT, 51 minutes earlier.

Area forecast discussion, Mar 13, 10:09 AM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1009 AM EDT Mon Mar 13 2017

...Showers and a few thunderstorms through Tonight, some may
become strong...

.UPDATE...
Latest mesoanalysis from SPC places portions of the west coast of
South Florida under marginal risk for severe weather this evening.
POPS/WX have been updated to carry showers and slight chances of
thunderstorms everywhere through the overnight hours.

A strong mid/upper level shortwave trough is moving into the
SE states and enhancing a local sfc low over the area.
Also, winds will increase this afternoon ahead of the trough.
Best chances for stronger thunderstorms reside mainly over the
western half of South Florida, but a few storms are possible
anywhere.

Short term forecast has been updated to reflect these
adjustments, the rest of the package remains on track.

&&

.PREV DISCUSSION... /issued 841 AM EDT Mon Mar 13 2017/

AVIATION...
Current light and variable winds will gradually shift to the
south southeast through the rest of the morning hours, and
increasing to around 15 knots along the east coast terminals
in the afternoon. For APF, light and variable winds will shift to
the south at 10-15 10 knots this afternoon.

VFR prevails through the early afternoon hours, then VCSH/VCTS is
expected at the east coast terminals through the early evening
hours. Some brief periods of MVFR are possible with the heaviest
showers. Best chances for rain or even a few thunderstorms between
17Z-00Z.

Lingering fog over APF should dissipate by 14z this morning.

PREV DISCUSSION... /issued 405 AM EDT Mon Mar 13 2017/

.Showers and Thunderstorms This Afternoon and Tonight, Then Clearing
and Turning Cooler Rest of Week...

DISCUSSION...
Near term: patchy fog forming over parts of the area early this
morning expected to become a bit more widespread as we get closer
to sunrise, but should burn off by 9 AM as warm southerly winds
kick in. A cluster of moderate to heavy showers over the Gulf
Stream about 15-20 miles offshore will remain over the waters over
the next couple of hours.

Today's impact weather system taking shape early this morning
over the Gulf of Mexico in the form of a surface low over the
western Gulf. Strong mid/upper level shortwave trough over the
southern Plains will move east and lead to deepening of the
surface low as it moves east along a stationary front stretching
to North Florida. Ahead of the system, wind fields strengthen over
South Florida this afternoon, with deep-layered shear of 50 knots
by this evening. Do not expect much in the way of precipitation
through about midday, with the initial focus for scattered showers
and a few thunderstorms this afternoon over Southeast Florida,
particularly Broward and Palm Beach counties, where deepening SW
flow converges with SE-S flow pinned along the east coast.

Main focus of showers/thunderstorms will likely come after 6 PM
this evening in the form of a squall line or band of embedded
thunderstorms moving west/east across the peninsula. Upper jet
stream of 130+ knots over North Florida along with strengthening
wind fields down through the low levels will provide sufficient
dynamics and forcing for potentially strong to even severe
thunderstorms. Storm Prediction Center has a marginal risk of
damaging winds for the Southwest Florida Gulf Coast where the
threat is maximized due to slightly higher moisture and
instability compared to the rest of South Florida. However, a few
storms with gusts over 40 mph are certainly a distinct possibility
elsewhere over South Florida as the showers and storms spread
east during the late evening and overnight hours.

Periods of showers and thunderstorms will continue across South
Florida until the passage of the cold front around daybreak Tuesday.
Early clouds and showers on Tuesday over far southern areas will
give way to clearing skies as drier and cooler slowly filters
into the area on increasing W-NW winds. The cooler temperatures
will begin to be felt Tuesday night, with temperatures dropping
into the upper 40s and 50s by daybreak Wednesday. Highs on
Wednesday will struggle to reach the 70s despite the mid-March
sunshine, and probably stay in the 60s along the Gulf coast.

Wednesday Night through the Upcoming Weekend: A cool, dry pattern
will prevail as continental high pressure dips deep into the
Southeast U.S. and delivering the first extended period of below
normal temperatures to South Florida since late January. Coldest
period will be Wednesday Night/Thursday morning with lows ranging
from around 40 degrees west of Lake Okeechobee to the 40s rest of
interior and Gulf coast, to the lower 50s SE Florida metro area.
Some moderation in temperatures is expected for Friday and the
upcoming weekend, but still mainly below normal with low humidity
levels.

MARINE...
SE to S winds today, highest over the Atlantic waters, will
increase out of the SW tonight as the low pressure area shifts
into the Atlantic and deepens. A short period of small craft
advisory winds likely for the Atlantic waters off Palm Beach
County late tonight, but expected to be temporary as winds
decrease temporarily on Tuesday. For this reason will not issue a
small craft advisory at this time and the day shift can reassess
as needed. More sustained increase in wind and seas arriving
Tuesday night behind the cold front and lasting through Wednesday
night as wind reach 20-25 knots and seas in excess of 7 feet.
Conditions gradually subside Thursday and Friday as the high
pressure area moves over North Florida.

BEACH FORECAST...
Moderate risk of rip currents remains for the Atlantic beaches
today, then the elevated rip current risk shifts to the Gulf
beaches for Tuesday and Wednesday as W-NW winds increase.

FIRE WEATHER...
Next time frame of concern begins on Wednesday as continental dry
air invades the area, with a prolonged period of minimum daytime
relative humidity values at or below 35 percent possible all the
way into the weekend. Winds will also be gusty at times on
Wednesday, with lighter winds Thursday into the upcoming weekend.

PREV DISCUSSION... /issued 149 AM EDT Mon Mar 13 2017/

AVIATION...
The winds will be light and variable through the morning hours,
before going southeast around 15 knots along the east coast taf
sites during the afternoon hours. For KAPF taf site, the winds
will be light and variable early this morning before going
southerly around 10 knots this afternoon.

The weather should remain dry over all of the taf sites through
the early morning hours, before VCSH gets introduce for most of
the taf sites late morning hours. VCTS will be introduce for most
of the taf sites this afternoon, except for KMIA, KTMB, KOPF, and
KAPF taf sites where VCSH will remain in the forecast for the
afternoon hours.

The ceiling and vis could fall down into MVFR or even IFR
conditions this afternoon with the passage of the showers or
thunderstorms over the taf sites. However, due to the unknown
timing of the shower/thunderstorm activity. The taf sites will
remain in VFR conditions at this time, and will let later updates
add in the restrictions in the ceiling and vis for the afternoon
hours.

There could be some fog early this morning that could affect KTMB
and KAPF taf sites. Therefore, a tempo group has been added for
these taf sites between 08Z and 12Z for reduce vis and ceiling
mainly into the MVFR conditions.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  82  67  81  53 /  40  60  10   0
Fort Lauderdale  81  70  82  55 /  30  40  20   0
Miami            83  70  83  57 /  30  40  20   0
Naples           80  67  76  53 /  30  60  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...17/AR
Hazardous weather outlook, Mar 13, 4:07 AM EDT, 6 hours 53 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
407 AM EDT Mon Mar 13 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
407 AM EDT Mon Mar 13 2017

...A few strong storms possible this afternoon...
...Marine conditions deteriorating middle of this week...
...Wind chills mid 30s to mid 40s interior/west coast early Thursday...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a moderate risk of rip currents at the
Atlantic beaches.

Thunderstorms: Isolated to scattered thunderstorms are possible over
South Florida this afternoon with the best coverage north of
Alligator Alley. The primary impacts from the storms will be gusty
winds and lightning strikes.

Wind: The strong storms this afternoon will be capable of producing
wind gusts up to 50 mph especially over the northern interior and
west coast metro areas of South Florida.

Waterspouts: There is a slight chance of waterspouts over the
Atlantic waters this morning. All South Florida waters will then have
a slight chance of waterspouts this afternoon into tonight.

Visibility: Patchy dense fog is possible early this morning in
interior and west coast metro areas of South Florida.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Marine conditions will deteriorate, particularly over the Atlantic
waters, behind a strong cold front Tuesday into Wednesday.

The risk of rip currents may increase at Gulf Coast beaches Tuesday
and Wednesday, and along the east coast beaches of South Florida late
this week into early this weekend.

Wind chill temperatures in the mid 30s to mid 40s will be possible
Wednesday night and Thursday morning across interior and west coast
metro areas of South Florida.

No other hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

BAXTER

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.